# SDR SWAA072689

- Difficulty date: May 26, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 50,519 hours, 44,735 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 52,584 hours, 45,312 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 721468
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INFLIGHT SHUTDOWN / AIRTURN BACK / DECLARED EMERGENCY.  NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED INTERMITTENTLY DURING CLIMB.  PER QRH REDUCED POWER, OIL LIGHT STILL INTERMITTENT, SHUT DOWN ENGINE PER QRH.  FOUND FOD AT OIL SCAVENGE FILTER.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
